On the boundedness in $L_p$ of derived solutions of elliptical equations and elliptical systems
Doklady Akademii Nauk, Tome 116 (1957) no. 4, pp. 542-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_4_a4,
author = {A. I. Koshelev},
title = {On the boundedness in $L_p$ of derived solutions of elliptical equations and elliptical systems},
journal = {Doklady Akademii Nauk},
pages = {542--544},
year = {1957},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_4_a4/}
}
A. I. Koshelev. On the boundedness in $L_p$ of derived solutions of elliptical equations and elliptical systems. Doklady Akademii Nauk, Tome 116 (1957) no. 4, pp. 542-544. http://geodesic.mathdoc.fr/item/DAN_1957_116_4_a4/